EconPapers    
Economics at your fingertips  
 

On LM‐type tests for seasonal unit roots in the presence of a break in trend

Luis Nunes () and Paulo Rodrigues ()

Journal of Time Series Analysis, 2011, vol. 32, issue 2, 108-134

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: On LM-Type Tests for Seasonal Unit Roots in the Presence of a Break in Trend (2009) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:32:y:2011:i:2:p:108-134

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2019-09-28
Handle: RePEc:bla:jtsera:v:32:y:2011:i:2:p:108-134